Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SALTER LABS SALTER LABS; MEDIUM DISPOSABLE HANDLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SALTER LABS SALTER LABS; MEDIUM DISPOSABLE HANDLE
Model Number
2015.C
Medical Device Problem Code
Mechanical Problem (1384)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Failure of the device would delay the intubation of the patient.
Event or Problem Description
Laryngoscope handles did not light up.Potential delay in intubation as first two handles did not light up. .
New Search
Submit an Adverse Event Report
Brand Name
SALTER LABS
Common Device Name
MEDIUM DISPOSABLE HANDLE
Manufacturer
(Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer
(Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key
18165632
Report Number
3000219639-2023-00037
Device Sequence Number
6646214
Product Code
CCW
UDI-Device Identifier
00607411964411
UDI-Public
00607411964411
Combination Product (Y/N)
N
Initial Reporter State
SC
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Nurse Practitioner
Type of Report
Initial
Report Date
(Section B)
11/17/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
2015.C
Device Catalogue Number
2015.C
Device Lot Number
UNKNOWN
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
10/19/2023
Initial Report FDA Received Date
11/17/2023
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown